# SDR SWAA2013100320769

- Difficulty date: October 1, 2013
- Submitted: October 4, 2013
- Operation: Air carrier
- Aircraft: N511SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24188
- Aircraft time: 69,230 hours, 65,092 cycles
- Engine: Cfmint CFM563B1US
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Sensor
- Part number: 8901274
- Part serial: WYG43037
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE WILL NOT GO TO IDLE IN DESCENT WITH THRUST  LEVERS AT IDLE.  R & R CIT SENSOR IAW AMM.
